Inequalities for p-Modules of Curve Families on Lipschitz Surfaces.
Mathematische Zeitschrift, Tome 119 (1971), pp. 1-10
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__119_171468,
author = {William R. Derrick},
title = {Inequalities for {p-Modules} of {Curve} {Families} on {Lipschitz} {Surfaces.}},
journal = {Mathematische Zeitschrift},
pages = {1--10},
year = {1971},
volume = {119},
zbl = {0193.01002},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__119_171468/}
}
William R. Derrick. Inequalities for p-Modules of Curve Families on Lipschitz Surfaces.. Mathematische Zeitschrift, Tome 119 (1971), pp. 1-10. http://geodesic.mathdoc.fr/item/MZ_1971__119_171468/